Makale
Tam Makale
Uluslararası
2016
Convergence theorems for a family of multivalued nonexpansive mappings in hyperbolic spaces
OPEN MATHEMATICS
Cilt 14 · ss. 1065–1073 · 24.12.2016
Özet
In this article we modify an iteration process to prove strong convergence and Delta- convergence theorems for a finite family of nonexpansive multivalued mappings in hyperbolic spaces. The results presented here extend some existing results in the literature.
Atıf için künye
Alagoz, O., Gunduz, B., & Akbulut, S. (2016). Convergence theorems for a family of multivalued nonexpansive mappings in hyperbolic spaces. OPEN MATHEMATICS, 14, 1065–1073. https://doi.org/10.1515/math-2016-0095
BibTeX
@article{alagoz2016-73302,
author = {Alagoz, Osman and Gunduz, Birol and Akbulut, Sezgin},
title = {Convergence theorems for a family of multivalued nonexpansive mappings in hyperbolic spaces},
journal = {OPEN MATHEMATICS},
year = {2016},
volume = {14},
pages = {1065--1073},
issn = {2391-5455},
doi = {10.1515/math-2016-0095},
url = {https://akademik.atauni.edu.tr/yayinlar/73302-convergence-theorems-for-a-family-of-multivalued-nonexpansive-mappings-in}
}